# SDR AUS20011360

- Difficulty date: December 17, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 36058
- Condition: Faulty
- Location: Stall Warning
- Component: Stall Warning S
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: O

## Discrepancy

(AUS) SPURIOUS STALL WARNINGS RESULTED IN NR 1 AND NR 2 LIFT COMPUTERS BEING REPLACED.
